Endometriosis UK

Taking Microgynon since October non stop. Just started spotting, cramping, some bleeding and clots. Any ideas why please?

My ivf clinic advised I go on the pill to stop my periods, until I get an Endometrial scratch to start ivf. I was advised to take the ‘active pill’ every day with no other instructions. I haven't been taking the 7 days ‘inactive pill, which you are supposed to take after 21 days. I thought, by taking this it may start a bleed.

However, after taking the pill since maybe Oct or Nov every day, this last week I've started to experience painful cramps, hot flushes, spotting, clots when I go to the bathroom and it feels similar to a period. Is this possible?

Should I have taken the 7 days 'inactive pill' or won't it have made a difference. Just a bit confused why I've had so much pain recently. Am also on Levothyroxine for my thyroid which I take in the evening before bed. Microgynon taken every morning between 7-10am. Wasn't sure if you had to take this on the dot, but again the clinic didn't advise or seem concerned. Hoping to start ivf next month, but worried by recent symptoms. Is this normal or ? Many thanks

oldestnewest

You may also like...